# SDR DALA2024041804530

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 58,044 hours, 41,396 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- VERTICAL STAB LEFT SIDE 4 EA HOLES HAVE CRACK INDICATIONS, IN SKIN LAYER ONLY, JUST BELOW ZFS 52.267. BHEC INSP CONFIRMS CRACKS IN 4 EA HOLES IN SKIN LAYER ONLY REF AA 5530-01048 AND AD 2018-10-08 -MARKED-. COMPLIED WITH PRI 617313-14AD REV 0. C/W PRI 617313-14AD REV 1. C/W PRI 617313-14AD REV 2. C/W ER/A 617313-14AD REV ORIG SEATION I PERMANENT REPAIR. ENSURED ER/A 6171313-14AD REV ORIG MATCHES PRI 617313-14AD REV 0, 1, AND 2. ASSOCIATED ER/A 14-617313 ADDED FOR AC 9544. (LP #0297160)
